RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 4(208), Pages 65–95 (Mi umn4081)  

This article is cited in 1 scientific paper (total in 1 paper)

Varieties in representations of finite groups. Locally stable varieties. Matrix groups and varieties of representations

B. I. Plotkin


Full text: PDF file (2321 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:4, 69–103

Bibliographic databases:

UDC: 519.4+519.9
MSC: 20C33, 20C05, 20Kxx
Received: 30.06.1978

Citation: B. I. Plotkin, “Varieties in representations of finite groups. Locally stable varieties. Matrix groups and varieties of representations”, Uspekhi Mat. Nauk, 34:4(208) (1979), 65–95; Russian Math. Surveys, 34:4 (1979), 69–103

Citation in format AMSBIB
\Bibitem{Plo79}
\by B.~I.~Plotkin
\paper Varieties in~representations of finite groups. Locally stable varieties. Matrix groups and varieties of~representations
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 4(208)
\pages 65--95
\mathnet{http://mi.mathnet.ru/umn4081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548417}
\zmath{https://zbmath.org/?q=an:0414.20001|0442.20005}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 4
\pages 69--103
\crossref{https://doi.org/10.1070/RM1979v034n04ABEH002961}


Linking options:
  • http://mi.mathnet.ru/eng/umn4081
  • http://mi.mathnet.ru/eng/umn/v34/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Krasilnikov, “The identities of a group with nilpotent commutator subgroup are finitely based”, Math. USSR-Izv., 37:3 (1991), 539–553  mathnet  crossref  mathscinet  zmath  adsnasa
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:226
    Full text:117
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020